Alert archive / Wisconsin / Special Marine Warnings in 2011
Special Marine Warning 21, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jul 18, 2011, 11:36 AM CDT. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2011, 11:36 AM CDT (16:36 UTC)
- Expired
- Jul 18, 2011, 12:17 PM CDT
- In force
- 41 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
The radar
The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3928 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
976
WHUS53 KGRB 181636
SMWGRB
LMZ521-522-181745-
/O.NEW.KGRB.MA.W.0021.110718T1636Z-110718T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1136 AM CDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
* UNTIL 1245 PM CDT
* AT 1130 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE
OF PRODUCING DANGEROUS WINDS IN EXCESS OF 50 KNOTS AND HAIL
5 NM NORTHWEST OF COLEMAN...MOVING SOUTHEAST AT 30 KNOTS.
* THIS SEVERE THUNDERSTORM WILL PASS NEAR...
BAY SHORE PARK...PESHTIGO REEF LIGHT AND SHERWOOD POINT LIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT DANGEROUS WINDS...HAIL...HIGH WAVES...DANGEROUS
LIGHTNING AND HEAVY RAIN. BOATERS SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THIS STORM PASSES.
&&
LAT...LON 4485 8742 4481 8754 4483 8760 4474 8770
4464 8774 4461 8785 4475 8798 4488 8786
4494 8786 4497 8780 4498 8767 4501 8764
4515 8761 4508 8725
TIME...MOT...LOC 1635Z 304DEG 31KT 4510 8805
WIND...HAIL 50KTS <.75IN
$$
JKL2 follow-up statements
293
FZUS73 KGRB 181656
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1156 AM CDT MON JUL 18 2011
LMZ521-522-181745-
/O.CON.KGRB.MA.W.0021.000000T0000Z-110718T1745Z/
1156 AM CDT MON JUL 18 2011
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT...
FOR THE FOLLOWING AREAS...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
AT 1155 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF
PRODUCING STRONG WINDS TO 40 KNOTS AND SMALL HAIL 7 NM SOUTHEAST OF
COLEMAN...MOVING SOUTHEAST AT 25 KNOTS.
THIS STRONG THUNDERSTORM WILL PASS NEAR...
SHERWOOD POINT LIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT STRONG WINDS TO 40 KNOTS...SMALL HAIL...HIGH
WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK
SAFE HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.
&&
LAT...LON 4496 8734 4485 8742 4481 8754 4483 8760
4474 8770 4464 8774 4463 8776 4481 8792
4488 8786 4494 8786 4497 8780 4498 8767
4501 8764 4504 8763
TIME...MOT...LOC 1656Z 309DEG 23KT 4499 8789
WIND...HAIL 40KTS <.75IN
$$
JKL084
FZUS73 KGRB 181717
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CDT MON JUL 18 2011
LMZ521-522-181725-
/O.CAN.KGRB.MA.W.0021.000000T0000Z-110718T1745Z/
1217 PM CDT MON JUL 18 2011
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREAS WERE...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
THIS STORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT RISK TO
BOATERS.
LAT...LON 4496 8734 4485 8742 4481 8754 4483 8760
4474 8770 4464 8774 4463 8776 4481 8792
4488 8786 4494 8786 4497 8780 4498 8767
4501 8764 4504 8763
TIME...MOT...LOC 1715Z 309DEG 23KT 4491 8776
$$
BERSCHWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jul 18, 4:35 AM CDT, 7 hours 1 minute earlier.
Area forecast discussion, Jul 18, 4:35 AM CDT, 7 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT MON JUL 18 2011 .SHORT TERM...TODAY THROUGH TUESDAY. THE CONVECTION THAT MOVED THROUGH LAST NIGHT PRODUCED WINDS DAMAGE ACROSS NORTHERN WISCONSIN BUT DID PROVIDE SOME BRIEF RELIEF FROM THE HEAT YESTERDAY AFTERNOON. WHILE TEMPERATURES HAVE FALLEN INTO THE 60S AND LOW 70S EARLY TODAY THERE IS VERY WARM AIR JUST ABOVE THE GROUND. ONCE THE CLOUDS BREAK UP AND WE GET SOME MIXING THE TEMPERATURES WILL BEGIN TO RISE QUICKLY. THE CONVECTIVE COMPLEX MIXED DOWN SOME SLIGHTLY DRIER AIR TO THE SURFACE BUT 70S DEW POINTS ARE NOT FAR UPSTREAM TO THE SOUTH AND WEST AND WILL RETURN QUICKLY. TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OF 100 TO 110 OVER ALL BUT THE LAKESHORE AREAS TODAY. THE PAST SEVERAL DAYS AND THE REMAINDER OF THIS WEEK SHOULD BE A GREAT TIME TO GO TO THE DOOR PENINSULA TO ESCAPE THE HEAT. SCATTERED SHOWERS AND THUNDERSTORMS STILL POSSIBLE THIS AFTERNOON AS WEAK SURFACE LOW OVER MINNESOTA MOVES EAST INTO WISCONSIN. AS IT MOVES EAST OF THE REGION TONIGHT WINDS WILL SWING TO THE NORTH FOR AWHILE AND TRY TO BRING DOWN SLIGHTLY COOLER AND DRIER AIR FOR TUESDAY AS A WEAK HIGH MOVES ACROSS NORTHERN WISCONSIN. COOLER AND DRIER IS ONLY IN A RELATIVE SENSE AS IT WILL STILL BE WELL ABOVE SEASONAL LEVELS. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. HOT AND HUMID CONDITIONS AND THE CHANCE FOR THUNDERSTORMS ARE THE MAIN CONCERNS DURING THIS PART OF THE FORECAST. LATEST MODEL RUNS INDICATED A BREAKDOWN OF THE UPPER RIDGE BY THE END OF THE WEEK. THIS SHOULD BRING SOME COOLER TEMPERATURES TO THE FORECAST AREA BY THEN. DIFFICULT TO TELL WHEN AND WHERE TO INCLUDE POPS. HAVE LEFT THEM AS CLOSE TO THE PREVIOUS FORECAST AS POSSIBLE SINCE THERE DID NOT SEEM TO BE A GOOD ENOUGH REASON TO MAKE CHANGES. USED A MIX OF GUIDANCE AND THE PREVIOUS FORECAST FOR TEMPERATURES DURING THE PERIOD. && .AVIATION...VARIABLE CIGS AND VSBYS EARLY TODAY DUE TO CLOUDS AND SCATTERED SHOWERS. SHOULD GENERALLY BECOME VFR THIS AFTERNOON AND EVENING THOUGH THERE MAY BE HAZE IN THE AIR DUE TO HIGH MOISTURE CONTENT. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018- 019-021-073-074. && RDM/MG
Hazardous weather outlook, Jul 18, 6:15 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CDT MON JUL 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 615 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL CREATE HEAT INDICES OF 100 TO 110 THIS AFTERNOON OVER ALL BUT THE LAKESHORE AREAS. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS...AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING. IN ADDITION TO THE HEAT...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY THROUGH THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR THE ELDERLY AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...THOUGH NOT LIKELY TODAY OR TONIGHT. LMZ521-522-541>543-191115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 615 AM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD PRODUCE STRONG WINDS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR.
In the hours before
Local storm report, Jul 18, 9:31 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND GST 2 W DE PERE 44.45N 88.09W
07/18/2011 M53 MPH BROWN WI MESONET
WEST DE PERE HIGH SCHOOL.
0915 AM TSTM WND GST 3 N DALE 44.30N 88.68W
07/18/2011 M56 MPH OUTAGAMIE WI AMATEUR RADIO
&&Local storm report, Jul 18, 9:32 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 1 N APPLETON 44.27N 88.40W
07/18/2011 OUTAGAMIE WI LAW ENFORCEMENT
NEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN
TRANSFORMER.
&&
BERSCHLocal storm report, Jul 18, 9:48 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG 5 SW WAUPACA 44.29N 89.13W
07/18/2011 WAUPACA WI TRAINED SPOTTER
TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO
INJURIES.
&&
BERSCHLocal storm report, Jul 18, 9:52 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2011 BROWN WI PUBLIC
SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE
FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED.
&&Special weather statement, Jul 18, 10:16 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CDT MON JUL 18 2011 WIZ073-074-181630- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 1016 AM CDT MON JUL 18 2011 ...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN OCONTO AND SOUTHERN MARINETTE COUNTIES THIS MORNING... AT 1020 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF OCONTO. THE THUNDERSTORM WAS MOVING TO THE EAST AROUND 35 MPH. THE STORM WILL REACH PESHTIGO AROUND 1030 AM. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...TORRENTIAL RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. ECKBERG
Local storm report, Jul 18, 10:41 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 AM CDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
07/18/2011 WOOD WI PUBLIC
A COUPLE OF TREES DOWN.
0805 AM TSTM WND DMG PLOVER 44.45N 89.53W
07/18/2011 PORTAGE WI TRAINED SPOTTER
A FEW TREES DOWN.
0815 AM TSTM WND GST STEVENS POINT 44.51N 89.56W
07/18/2011 E60.00 MPH PORTAGE WI PUBLIC
2 FT DIAMETER TREE BLOWN ONTO HOUSE.
0822 AM TSTM WND GST PLOVER 44.45N 89.53W
07/18/2011 M70.00 MPH PORTAGE WI CO-OP OBSERVER
ALSO BRIEF PERIOD OF PEA SIZE HAIL. 0.78 INCH RAINFALL IN
30 MINUTES.
0843 AM TSTM WND DMG 3 S WAUPACA 44.30N 89.06W
07/18/2011 WAUPACA WI LAW ENFORCEMENT
NUMEROUS TREES DOWN ON HIGHWAYS K AND E SOUTH OF THE CITY
OF WAUPACA.
0845 AM TSTM WND DMG 5 SW WAUPACA 44.29N 89.13W
07/18/2011 WAUPACA WI TRAINED SPOTTER
TREE DOWN ON A TENT AT TWIN LAKES CAMPGROUND. NO
INJURIES.
0915 AM TSTM WND GST 3 N DALE 44.30N 88.68W
07/18/2011 M56.00 MPH OUTAGAMIE WI AMATEUR RADIO
0918 AM TSTM WND DMG 3 W MENASHA 44.20N 88.50W
07/18/2011 WINNEBAGO WI PUBLIC
UPDATE...SEVERAL CAMPLER TRAILERS FLIPPED AT CAMPGROUND
NEAR HIGHWAYS 76 AND 10 BY THUNDERSTORM WINDS. TIME
ESTIMATED.
0925 AM TSTM WND DMG 1 N APPLETON 44.27N 88.40W
07/18/2011 OUTAGAMIE WI LAW ENFORCEMENT
NEAR BALLARD AND JJ...POWER LINES IN TREES AND BLOWN
TRANSFORMER.
0927 AM TSTM WND GST 2 W DE PERE 44.45N 88.09W
07/18/2011 M53.00 MPH BROWN WI MESONET
WEST DE PERE HIGH SCHOOL.
0930 AM TSTM WND DMG GREEN BAY 44.51N 88.00W
07/18/2011 BROWN WI PUBLIC
SEVERAL POWER LINES DOWN IN GREEN BAY AND DE PERE. TREE
FELL ONTO HOUSE IN ASHWAUBENON. TIME ESTIMATED.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 64 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet | 45 min |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 2:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 33 min |
| Jul 18, 5:20 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 40 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 64 min |
Nearby
Special Marine Warnings in Wisconsin, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.